# SDR DHL2004806518

- Difficulty date: January 4, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD L/E FORMER UPPER PART CRACKED 0.500, STA XFS 772.500.  PERFORMED STOP HOLE ON CRACK END IAW SRM 57-2-0 PG 9,10.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED ANGLE DOUBLER (2024-T3AL 0.032) IAW SRM 57-2-0 PG 9,10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9, 10 SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
